Anna Sandqvist

Senior lecturer (associate professor) at Department of Pharmacology and Clinical Neuroscience
Clinical Pharmacology Pharmacology

Publications

Author

Title

Year sorteringsordning

Fulltext

Lundgren, J.
Sandqvist, Anna
Hedeland, M.; et al.

L-Arginine and Methylarginines Prior to and After Heart Transplantation
The Journal of Heart and Lung Transplantation, 36(4): S227-S227

2017

-

Sandqvist, Anna
Schneede, Jörn
Kylhammar, David; et al.

Plasma L-arginine levels distinguish pulmonary arterial hypertension from left ventricular systolic dysfunction.
Heart and Vessels

2017

-

Sandqvist, Anna

Vardenafil and methylarginines in pulmonary hypertension

2016

Download

Sandqvist, Anna
Henrohn, Dan
Egeröd, Hanna; et al.

Acute vasodilator response to vardenafil and clinical outcome in patients with pulmonary hypertension
European Journal of Clinical Pharmacology, 71(10): 1165-1173

2015

-

Henrohn, Dan
Sandqvist, Anna
Egeröd, Hanna; et al.

Changes in plasma levels of asymmetric dimethylarginine, symmetric dimethylarginine, and arginine after a single dose of vardenafil in patients with pulmonary hypertension
Vascular pharmacology, 73: 71-77

2015

-

Sandqvist, Anna
Ottander, Per

Laktos i läkemedel normalt inget problem för laktosintoleranta
Läkartidningen, 112(27-28): 1234-1234

2015

-

Sandqvist, Anna
Henrohn, D.
Schneede, Jörn; et al.

High inter-individual variability of vardenafil pharmacokinetics in patients with pulmonary hypertension
European Journal of Clinical Pharmacology, 69(2): 197-207

2013

-

Henrohn, Dan
Sandqvist, Anna
Hedeland, Mikael; et al.

Acute haemodynamic response in relation to plasma vardenafil concentrations in patients with pulmonary hypertension
British Journal of Clinical Pharmacology, 74(6): 990-998

2012

-

Holmgren, Helena M
Sandqvist, Anna
Schneede, Jörn

Preoperativ utsättning av läkemedel som påverkar hemostasen: evidensbaserad rekommendation
Läkartidningen, 108(37): 1754-1759

2011

-

Sandqvist, Anna
Dahlqvist, Rune

Utsättningssymtom efter behandlong med tramadol [Withdrawal symptoms following treatment with tramadol]
Läkartidningen, 106(8): 520-521

2009

-


Page Editor: Agneta Valleskog

Print page